# SDR 20000619AP005

- Difficulty date: February 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

CUN-MSY - DURING CLIMB-OUT, THE NR 2 ENGINE FAILED IN FLIGHT, NR 2 ENGINE THROTTLE WENT FULL FORWARD AND HIGH VIBRATION STARTED WITH LOSS OF OIL QTY AND PRESSURE.  LANDED WITHOUT FURTHER INCIDENT.  FERRIED THE A/C ON TWO ENGINES TO MAINTENANCE.  ENGINE WAS REPLACED, TURBINE WHEEL FAILURE.  (M)
